RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 2  


The second order regularization techniques for convex extremal problems in a Banach space
I. P. Ryazantseva
195
On computer algebra procedures for a linear least squares problem with linear constraints
Kh. D. Ikramov, M. Matin far
206
Some convergence problems of double Fourier–Laguerre–Hermite series
V. A. Abilov, M. V. Abilov, M. K. Kerimov
213
A new method for constructing cubic interpolating splines
Yu. S. Volkov
231
On the quadratic form structure in a mathematical programming problem
A. A. Tsygankov
242
On an estimated accuracy of regularization methods in quadratic minimization problems on a half-space
M. M. Potapov
255
The construction of optimal feedback from mathematical models with uncertainty
N. V. Balashevich, R. Gabasov, F. M. Kirillova
265
Optimization of hyperbolic systems with controlled initial-boundary conditions in the form of differential constraints
A. V. Arguchintsev
287
The dynamical decoupled method in the input reconstruction problem
V. I. Maksimov
297
Investigation of unimprovable equilibrium situations in nonlinear conflict-controlled dynamical systems
M. B. Mamedov
308
On everywhere differentiable semi-classical approximations to generalized spherical harmonics
V. V. Samarin, S. M. Samarina
318
High-order accurate decomposition of the Richardson method for a singularly perturbed elliptic reaction-diffusion equation
P. W. Hemker, G. I. Shishkin, L. P. Shishkina
329
On the convergence of a quadrature-difference method for complete linear singular integral-differential equations on an interval
A. I. Fedotov
338
Modification and investigation of the T-matrix method as applied to scattering of a plane wave from a perfectly conducting axisymmetric body
V. B. Il'in, A. A. Loskutov, V. G. Farafonov
350
Inverse boundary value problem for an Ekranoplan airfoil with blowing
R. F. Mardanov
371
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020